# SDR LR7A2020012082226

- Difficulty date: January 18, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 42,781 hours, 19,325 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 2024T30040
- Condition: Cracked
- Location: Lt Wing Te Flap
- Component: Flap, Lkheed
- Component part number: 37051629
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK UNDER JOB CARD HB2703, FOUND THE LH OUTBOARD FLAP LEADING EDGE SKIN LOWER SURFACE CRACKED AT OWFS285L, 37" FORWARD OF TRAILING EDGE. / REPAIRED IAW LOCKHEED SMP583 SRM FIG. 51-140-12.    NR# 1000136435.
